# SDR ASOA2014091811256

- Difficulty date: September 14, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 14,416 hours, 9,411 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 EXTERIOR EMERGENCY LIGHT INOPERATIVE, EXTERIOR EMERGENCY LIGHTS.    RECONNECTED LIGHT, OPS CHECKED GOOD IAW ESPM 20-16-00 -900, MM 33-51-15.  R & R LIGHT ASSY IAW MM 33-51-15.
